RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Iskovskikh, Vasilii Alekseevich
(1939–2009)

Total publications: 85 (74)
in MathSciNet: 71 (62)
in zbMATH: 64 (54)
in Web of Science: 24 (15)
in Scopus: 29 (28)
Cited articles: 53
Citations in Math-Net.Ru: 583
Citations in Web of Science: 195
Citations in Scopus: 562
Presentations: 6

Number of views:
This page:5636
Abstract pages:23336
Full texts:9787
References:1080
Iskovskikh, Vasilii Alekseevich
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences (1980)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 1.07.1939
Keywords: rationality problem; birational rigidity; birational classification.
   
Main publications:
  1. V. A. Iskovskikh, “Trekhmernye mnogoobraziya Fano. I, II”, Izv. AN SSSR. Ser. matem., 41:3 (1977), 516–562  mathnet  mathscinet  zmath; 42:3 (1978), 506–549  mathnet  mathscinet  zmath
  2. V. A. Iskovskikh, Yu. I. Manin, “Trekhmernye kvartiki i kontrprimer k probleme Lyurota”, Matem. sb., 86(128):1(9) (1971), 140–166  mathnet  mathscinet  zmath
  3. V. A. Iskovskikh, “Faktorizatsiya biratsionalnykh otobrazhenii ratsionalnykh poverkhnostei s tochki zreniya teorii Mori”, UMN, 51:4 (1996), 3–72  mathnet  mathscinet  zmath
  4. V. A. Iskovskikh, “Biratsionalnaya zhestkost giperpoverkhnostei Fano v ramkakh teorii Mori”, UMN, 56:2 (2001), 3–86  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person8454
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:iskovskikh.vasily-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/196727
http://elibrary.ru/author_items.asp?authorid=5416

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2009
1. I. V. Dolgachev, V. A. Iskovskikh, “On elements of prime order in the plane Cremona group over a perfect field”, Int. Math. Res. Not. IMRN, 2009, no. 18, 3467–3485  crossref  mathscinet  zmath  isi (cited: 12)  scopus (cited: 10)
2. Danilov V. I., Iskovskikh V. A., Shafarevich I. R., Cohomology of algebraic varieties. Algebraic surfaces, Springer, 2009 (kitaiskoe izdanie)
3. I. V. Dolgachev, V. A. Iskovskikh, “Finite subgroups of the plane Cremona group”, Algebra, arithmetic, and geometry, in honor of Yu. I. Manin, Vol. I, Progr. Math., 269, Birkhäuser Boston Inc., Boston, MA, 2009, 443–548  mathscinet  zmath  elib

   2008
4. V. A. Iskovskikh, “Two non-conjugate embeddings of $S_3\times Z_2$ into the Cremona group. II”, Algebraic geometry in East Asia (Hanoi, 2005), Adv. Stud. Pure Math., 50, Math. Soc. Japan, Tokyo, 2008, 251–267  crossref  mathscinet  zmath
5. V. A. Iskovskikh, “O kriterii $k$-ratsionalnosti geometricheski ratsionalnykh poverkhnostei”, Trudy VI Kolmogorovskikh chtenii, T. 6, YaGPU, Yaroslavl, 2008, 21–25  mathscinet
6. V. A. Iskovskikh, “Poryadki konechnykh $l$-grupp v ploskoi gruppe Kremony $Sr_2(k)$ nad polem $k$”, X Belorusskaya matematicheskaya konferentsiya, Tezisy dokladov (3–7 noyabrya 2008, Minsk, Belarus), 2008, 32

   2007
7. I. V. Dolgachev, V. A. Iskovskikh, On elements of prime order in the plane Cremona group over a perfect field, 2007 , 19 pp., arXiv: 0707.4305
8. V. A. Vassiliev, Yu. G. Zarhin, V. A. Iskovskikh, D. B. Kaledin, Vik. S. Kulikov, Yu. I. Manin, D. O. Orlov, A. N. Parshin, I. R. Shafarevich, “Fedor Alekseevich Bogomolov (on his 60th birthday)”, Russian Math. Surveys, 62:6 (2007), 1233–1237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib

   2006
9. I. V. Dolgachev, V. A. Iskovskikh, Finite subgroups of the plane Cremona group, 2006 , 90 pp., arXiv: math/0610595

   2005
10. V. A. Iskovskikh, “On finite subgroups of the Cremona group”, Vietnam J. Math., 33, Special Issue (2005), 61–80  mathscinet  zmath
11. V. A. Iskovskikh, V. V. Shokurov, “Birational models and flips”, Russian Math. Surveys, 60:1 (2005), 27–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 7)  elib (cited: 7)  scopus (cited: 6)
12. V. Iskovskikh, Two non-conjugate embeddings of $S_3\times \mathbb Z_2$ into the Cremona group II, 2005 , 13 pp., arXiv: math/0508484
13. V. A. Iskovskikh, “On the factorization of birational mappings”, Chebyshevskiĭ Sb., 5:4(12) (2005), 21–34  mathscinet  zmath

   2004
14. V. A. Iskovskikh, “On the Noether–Fano inequalities”, The Fano Conference, Univ. Torino, Turin, 2004, 25–35  mathscinet  zmath

   2003
15. V. A. Iskovskikh, “Two Nonconjugate Embeddings of the Group $S_3\times\mathbb Z_2$ into the Cremona Group”, Proc. Steklov Inst. Math., 241 (2003), 93–97  mathnet  mathscinet  zmath
16. V. A. Iskovskikh, “b-Divisors and Functional Algebras According to Shokurov”, Proc. Steklov Inst. Math., 240 (2003), 4–15  mathnet  mathscinet  zmath
17. V. A. Iskovskikh, “On Shokurov's Work Prelimiting Flips”, Proc. Steklov Inst. Math., 240 (2003), 16–36  mathnet  mathscinet  zmath
18. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Russian Math. Surveys, 58:4 (2003), 773–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
19. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
20. V. A. Iskovskikh, V. V. Shokurov, “Preface”, Proc. Steklov Inst. Math., 240 (2003), 1–3  mathnet  zmath  elib  elib
21. Biratsionalnaya geometriya: lineinye sistemy i konechno porozhdennye algebry, Sbornik statei, Tr. MIAN, 240, ed. V. A. Iskovskikh, V. V. Shokurov, E. F. Mischenko, Nauka, MAIK «Nauka/Interperiodika», M., 2003 , 239 pp.  mathnet  zmath

   2002
22. F. A. Bogomolov, N. I. Dubrovin, V. A. Iskovskikh, V. S. Kulikov, A. N. Parshin, I. R. Shafarevich, “Gennadii Vladimirovich Belyi (obituary)”, Russian Math. Surveys, 57:5 (2002), 981–983  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

   2001
23. V. A. Iskovskikh, “On the Fujita hypothesis”, J. Math. Sci. (New York), 106:5 (2001), 3286–3301  mathnet  crossref  mathscinet  zmath  elib  scopus
24. V. A. Iskovskikh, “Singularities on minimal models of algebraic varieties”, J. Math. Sci. (New York), 106:5 (2001), 3269–3285  mathnet  crossref  mathscinet  zmath  elib (cited: 3)  scopus (cited: 2)
25. V. A. Iskovskikh, “Vanishing theorems”, J. Math. Sci. (New York), 106:5 (2001), 3258–3268  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   1996
26. V. A. Iskovskikh, A. V. Pukhlikov, “Birational automorphisms of multidimensional algebraic manifolds”, J. Math. Sci., 82:4 (1996), 3528–3613  mathnet  crossref  mathscinet  zmath  scopus (cited: 34)

   2001
27. V. A. Iskovskikh, “Birational rigidity of Fano hypersurfaces in the framework of Mori theory”, Russian Math. Surveys, 56:2 (2001), 207–291  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 18)  elib (cited: 11)  scopus (cited: 11)
28. V. A. Artamonov, Yu. A. Bakhturin, E. B. Vinberg, E. S. Golod, V. A. Iskovskikh, A. I. Kostrikin, V. N. Latyshev, A. V. Mikhalev, A. P. Mishina, A. Yu. Olshanskii, A. A. Panchishkin, I. V. Proskuryakov, A. N. Rudakov, L. A. Skornyakov , A. L. Shmelkin, Sbornik zadach po algebre, izd. 3-e, ispr. i dop., eds. A. I. Kostrikin, FIZMATLIT, M., 2001 , 464 pp.
29. È. B. Vinberg, E. S. Golod, E. I. Zel'manov, V. A. Iskovskikh, V. N. Latyshev, Yu. I. Manin, A. V. Mikhalev, A. N. Parshin, I. R. Shafarevich, “Aleksei Ivanovich Kostrikin (obituary)”, Russian Math. Surveys, 56:3 (2001), 559–561  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

   1999
30. V. A. Iskovskikh, Yu. G. Prokhorov, “Fano varieties”, Algebraic geometry, V, Encyclopaedia Math. Sci., 47, Springer, Berlin, 1999, 1–247  mathscinet
31. V. A. Iskovskikh, “A simple proof of the irrationality of a three-dimensional quartic”, Math. Notes, 65:5 (1999), 560–564  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 2)

   1998
32. V. A. Iskovskikh, “Teoremy ischeznoveniya”, Trudy seminara I. R. Shafarevicha (1996–1998), M., 1998, 27–40
33. V. A. Iskovskikh, “O gipoteze Fudzhity”, Trudy seminara I. R. Shafarevicha (1996–1998), M., 1998, 62–80
34. G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich, “Sergei Mikhailovich Voronin (obituary)”, Russian Math. Surveys, 53:4 (1998), 777–781  mathnet  crossref  crossref  mathscinet  zmath  isi

   1997
35. V. A. Iskovskikh, “On the rationality problem for algebraic threefolds”, Proc. Steklov Inst. Math., 218 (1997), 186–227  mathnet  mathscinet  zmath
36. V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, B. È. Kunyavskii, A. N. Parshin, S. A. Stepanov, I. R. Shafarevich, “Valentin Evgen'evich Voskresenskii (on his 70th birthday)”, Russian Math. Surveys, 52:6 (1997), 1345–1347  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
37. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

   1996
38. V. A. Iskovskikh, I. R. Shafarevich, “Algebraic surfaces”, Algebraic geometry, II, Encyclopaedia Math. Sci., 35, Springer, Berlin, 1996, 127–262  crossref  mathscinet
39. V. A. Iskovskikh, “Factorization of birational maps of rational surfaces from the viewpoint of Mori theory”, Russian Math. Surveys, 51:4 (1996), 585–652  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 32)  scopus (cited: 28)
40. V. A. Iskovskikh, “A rationality criterion for conic bundles”, Sb. Math., 187:7 (1996), 1021–1038  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 8)

   1995
41. V. A. Iskovskikh, “On the rationality of three-dimensional Del Pezzo fibrations”, Proc. Steklov Inst. Math., 208 (1995), 115–123  mathnet  mathscinet  zmath
42. V. A. Iskovskikh, S. L. Tregub, “Relations in the two-dimensional Cremona group over a nonclosed field”, Proc. Steklov Inst. Math., 207 (1995), 111–135  mathnet  mathscinet  zmath

   1993
43. V. A. Iskovskih, A. V. Pukhlikov, “Birational automorphisms of Fano varieties”, Geometry of complex projective varieties (Cetraro, 1990), Sem. Conf., 9, Mediterranean, Rende, 1993, 191–201  mathscinet  zmath

   1994
44. V. A. Iskovskikh, F. K. Kabdikairov, S. L. Tregub, “Relations in the two-dimensional Cremona group over a perfect field”, Russian Acad. Sci. Izv. Math., 42:3 (1994), 427–478  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)

   1992
45. V. A. Iskovskih, “Generators in the two-dimensional Cremona group over an unclosed field”, Nova J. Algebra Geom., 1:2 (1992), 165–183  mathscinet  zmath

   1991
46. V. A. Iskovskih, “Towards the problem of rationality of conic bundles”, Algebraic geometry (Chicago, IL, 1989), Lecture Notes in Math., 1479, Springer, Berlin, 1991, 50–56  crossref  mathscinet  isi (cited: 3)

   1992
47. V. A. Iskovskikh, S. L. Tregub, “On birational automorphysms of rational surfaces”, Math. USSR-Izv., 38:2 (1992), 251–275  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
48. V. A. Iskovskikh, “On the rationality problem for conic bundles”, Math. USSR-Sb., 72:1 (1992), 105–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  scopus (cited: 5)

   1993
49. V. A. Iskovskikh, “Generators in the two-dimensional Kremona group over a nonclosed field”, Proc. Steklov Inst. Math., 200 (1993), 173–188  mathnet  mathscinet  zmath

   1991
50. V. A. Iskovskikh, “A simple proof of a theorem of Gizatullin”, Proc. Steklov Inst. Math., 183 (1991), 127–133  mathnet  mathscinet  zmath

   1990
51. V. A. Iskovskikh, “Lefschetz theorem”, Encyclopaedia Math., 5, Reidel, Dordrecht, 1990, 389–391
52. V. A. Iskovskikh, “Lüroth problem”, Encyclopaedia Math., 6, Reidel, Dordrecht, 1990, 51
53. V. A. Iskovskikh, “Double projection from a line on Fano threefolds of the first kind”, Math. USSR-Sb., 66:1 (1990), 265–284  mathnet  crossref  mathscinet  zmath  isi (cited: 19)  scopus (cited: 18)

   1989
54. V. A. Iskovskikh, I. R. Shafarevich, “Algebraic surfaces”, Algebraic geometry – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 35, VINITI, Moscow, 1989, 131–263  mathnet  mathscinet  zmath

   1988
55. V. A. Iskovskikh, Lektsii po trekhmernym algebraicheskim mnogoobraziyam: Mnogoobraziya Fano, Izd-vo MGU, M., 1988 , 163 pp.
56. V. A. Iskovskikh, “Problems for Fano threefolds”, Birational Geometry of algebraic varieties. Open problems, Katata, Japan, 1988, 15–17
57. V. A. Iskovskikh, “Brauer–Severy variety”, Encyclopaedia Math., 1, Reidel, Dordrecht, 1988, 480–481
58. V. A. Iskovskikh, “Brauer group”, Encyclopaedia Math., 1, Reidel, Dordrecht, 1988, 479–480
59. V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, Yu. I. Manin, A. N. Tyurin, I. R. Shafarevich, “Valentin Evgen'evich Voskresenskii (on his sixtieth birthday)”, Russian Math. Surveys, 43:2 (1988), 201–203  mathnet  crossref  mathscinet  adsnasa  isi  scopus

   1987
60. V. A. Iskovskikh, “On the rationality problem for conic bundles”, Duke Math. J., 54:2 (1987), 271–294  crossref  mathscinet  zmath  isi (cited: 24)  scopus (cited: 19)

   1985
61. V. A. Iskovskikh, “Proof of a theorem on relations in the two-dimensional Cremona group”, Russian Math. Surveys, 40:5 (1985), 231–232  mathnet  crossref  mathscinet  zmath  adsnasa  scopus (cited: 2)

   1984
62. V. A. Iskovskih, “Algebraic threefolds with special regard to the problem of rationality”, Proceedings of the International Congress of Mathematicians (Warsaw, 1983), Vol. 1, 2, PWN, Warsaw, 1984, 733–746  mathscinet

   1985
63. V. A. Iskovskikh, “Generators and relations in the groups of birational automorphisms of two classes of rational surfaces”, Proc. Steklov Inst. Math., 165 (1985), 73–84  mathnet  mathscinet  zmath  zmath

   1983
64. V. A. Iskovskikh, “Generators and relations in a two-dimensional Cremona group”, Vestnik Moskov. Univ. Ser. I Mat. Mekh., 1983, no. 5, 43–48  mathnet  mathscinet  mathscinet  zmath  isi  scopus

   1982
65. V. A. Iskovskikh, “Algebraic threefolds (a brief survey)”, Algebra, Moskov. Gos. Univ., Moscow, 1982, 46–78  mathscinet  zmath
66. V. A. Iskovskikh, “Congruences of conics in $\mathbf P^3$”, Vestnik Moskov. Univ. Ser. I Mat. Mekh., 1982, no. 6, 57–62  mathnet  mathscinet  mathscinet  zmath  isi
67. V. A. Iskovskikh, “Trekhmernye algebraicheskie mnogoobraziya”, Algebra (sbornik statei), Izd-vo MGU, M., 1982, 46–78

   1980
68. V. A. Iskovskikh, “Biratsionalnye avtomorfizmy trekhmernykh algebraicheskikh mnogoobrazii, blizkikh k ratsionalnym”, Algebra (sbornik statei), Izd-vo MGU, M., 1980, 40–49

   1979
69. Iskovskih V. A., Šokurov V. V., “Biregular theory of Fano 3-folds”, Algebraic geometry, Proc. Summer Meeting (Univ. Copenhagen, Copenhagen, 1978), Lecture Notes in Math., 732, Springer, Berlin, 1979, 171–182  crossref  mathscinet

   1980
70. V. A. Iskovskikh, “Minimal models of rational surfaces over arbitrary fields”, Math. USSR-Izv., 14:1 (1980), 17–39  mathnet  crossref  mathscinet  zmath  isi (cited: 62)  scopus (cited: 38)
71. V. A. Iskovskikh, “Birational automorphisms of three-dimensional algebraic varieties”, J. Soviet Math., 13:6 (1980), 815–868  mathnet  crossref  mathscinet  zmath  scopus (cited: 45)
72. V. A. Iskovskikh, “Anticanonical models of three-dimensional algebraic varieties”, J. Soviet Math., 13:6 (1980), 745–814  mathnet  crossref  mathscinet  zmath  scopus (cited: 51)

   1978
73. V. A. Iskovskikh, “Fano 3-folds. II”, Math. USSR-Izv., 12:3 (1978), 469–506  mathnet  crossref  mathscinet  zmath  scopus (cited: 85)
74. V. A. Iskovskikh, “On Fano varieties of the first kind”, Russian Math. Surveys, 33:3 (1978), 155–156  mathnet  crossref  mathscinet  zmath  adsnasa  scopus (cited: 1)

   1977
75. V. A. Iskovskih, “Birational automorphisms of the Fano $3$-fold $V_6^3$”, Dokl. Akad. Nauk SSSR, 235:3 (1977), 509–511  mathnet (cited: 2)  mathscinet  mathscinet  zmath
76. V. A. Iskovskih, “Birational automorphisms of three-dimensional algebraic varieties”, Dokl. Akad. Nauk SSSR, 234:4 (1977), 743–745  mathnet  mathscinet  mathscinet  zmath
77. V. A. Iskovskikh, “Fano 3-folds. I”, Math. USSR-Izv., 11:3 (1977), 485–527  mathnet  crossref  mathscinet  zmath  scopus (cited: 118)

   1976
78. I. V. Dolgachev, V. A. Iskovskikh, “Geometry of algebraic varieties”, J. Soviet Math., 5:6 (1976), 803–864  mathnet  crossref  mathscinet  zmath  scopus

   1973
79. V. A. Iskovskikh, “Verification of the Riemann hypothesis for certain local zeta-functions”, Uspekhi Mat. Nauk, 28:3(171) (1973), 181–182  mathnet  mathscinet  zmath

   1972
80. V. A. Iskovskikh, “Birational properties of a surface of degree 4 in $\mathbf P^4_k$”, Math. USSR-Sb., 17:1 (1972), 30–36  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)

   1971
81. V. A. Iskovskikh, “A counterexample to the Hasse principle for a system of two quadratic forms in five variables”, Math. Notes, 10:3 (1971), 575–577  mathnet  crossref  mathscinet  zmath  scopus (cited: 7)
82. V. A. Iskovskikh, Yu. I. Manin, “Three-dimensional quartics and counterexamples to the Lüroth problem”, Math. USSR-Sb., 15:1 (1971), 141–166  mathnet  crossref  mathscinet  zmath  zmath  scopus (cited: 56)

   1970
83. V. A. Iskovskikh, “Rational surfaces with a pencil of rational curves and with positive square of the canonical class”, Math. USSR-Sb., 12:1 (1970), 91–117  mathnet  crossref  mathscinet  zmath  scopus (cited: 10)

   1967
84. V. A. Iskovskikh, “Rational surfaces with a pencil of rational curves”, Math. USSR-Sb., 3:4 (1967), 563–587  mathnet  crossref  mathscinet  zmath

   1965
85. V. A. Iskovskikh, “On birational forms of rational surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 29:6 (1965), 1417–1433  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. О подгруппах простого порядка в двумерной группе Кремоны $Cr_2(Q)$
V. A. Iskovskikh
Seminar of the Department of Algebra
May 15, 2007 15:00
2. О классификации конечных подгрупп в группе Кремона. II
V. A. Iskovskikh
Seminar of the Department of Algebra
October 31, 2006
3. О классификации конечных подгрупп в группе Кремона
V. A. Iskovskikh
Seminar of the Department of Algebra
October 24, 2006
4. О двух несопряженных вложениях $S_3\times Z_2$ в группу Кремоны
V. A. Iskovskikh
Seminar of the Department of Algebra
November 8, 2005
5. О двух несопряженных вложениях $S_3\times Z_2$ в группу Кремоны
V. A. Iskovskikh
Seminar of the Department of Algebra
September 20, 2005
6. Подгруппы в группе Кремоны
V. A. Iskovskikh
Seminar of the Department of Algebra
May 31, 2005

Books in Math-Net.Ru
  1. Birational geometry: Linear systems and finitely generated algebras, Collected papers, Tr. Mat. Inst. Steklova, 240, ed. V. A. Iskovskikh, V. V. Shokurov, E. F. Mishchenko, 2003, 239 с.
    http://mi.mathnet.ru/book253

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020